MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 4.45 CM W BIO; WIRE,GUIDE,CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 4.45 CM W BIO; WIRE,GUIDE,CATHETER
Catalog Number NA-04020-B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the wire got stuck in the plastic catheter and broke off the plastic hub distally inside the patient.The piece was able to be fished out." there was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.Obvious signs of use were observed on the sample.The complaint that the cannula separated from the hub was able to be confirmed by the photo; however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "if resistance is encountered during guidewire advancement do not force feed, withdraw entire unit and attempt new puncture".The ifu also states, "firmly hold introducer needle hub in position and advance catheter, over guidewire into vessel".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 4.45 CM W BIO
Common Device Name
WIRE,GUIDE,CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23705873
Report Number9680794-2025-01014
Device Sequence Number21495089
Product Code DQX
UDI-Device Identifier10801902221312
UDI-Public(01)10801902221312(11)250626(17)260731(10)33F25E0268(21)
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue NumberNA-04020-B
Device Lot Number33F25E0268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown